# SDR QMLA2013042413061

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Bell 407
- Aircraft serial: 53497
- Aircraft time: 4,530 hours
- Engine: Allsn 250C47B
- Engine time: 4,327 hours, 11,658 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Warning Light
- Condition: Illuminated
- Location: Torque
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, PILOT ENCOUNTERED FLYING DEBRIS, PULLED IN COLLECTIVE AND ENCOUNTERED A FLASHING TORQUE DISPLAY AND SUBSEQUENT ERROR MESSAGE ON THE INDICATOR.  AFTER RETURNING TO BASE, MECHANIC DOWNLOADED THE TORQUE INDICATOR RECORDED EXCEEDANCE, WHICH WAS 119 PERCENT FOR 3 SECONDS. THE ENGINE FADEC SYSTEM ALSO RECORDED AN EXCEEDANCE OF 116.5 PERCENT FOR 3.5 SECONDS. BOTH OF THESE EXCEEDANCES REQUIRE AIRFRAME AND POSSIBLE ENGINE TEARDOWN AND INSPECTION FOR DAMAGE.
